Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


MIRACLE?
Sep 22, 2004

Hello,

My boyfriend was diagnosed HIV+ middle of April. Viral load was 155,000 and CD4 120. The doctor put him on therapy immediately, so he got EPIVIR, ZERIT, STROCIN + antibiotic. He got another test in July and his CD4 are 134 but viral load undetectable?! I find this very strange or just don't understand how the treatment works as this seems like a miracle. He feels well, looks well, doesnt have any side effects. Do you think it's really possible that only after a two month treatment person gets undetectable? Thanks in advance and keep up with good work you are doing.

V.

Response from Dr. Conway

The word "undetectable" does not mean that the virus is gone, but that the amount of virus in the blood is so low that the test can no longer accurately count it. This is an excellent early response to treatment, and means your boyfriend is actually able to be adherent to treatment, a key to its success. Keep up the good work!!!



Previous
treatment fee
Next
stop lypo on treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement